# SDR DHL2005741513

- Difficulty date: April 25, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BENT AT FUSELAGE STA 700 STR 24R.  CUT OUT DAMAGED AREA DIM 2.250 IAW B727 SRM 51-10-1 FIG 1.  FABBED ANGLE REPAIR FROM 7075-T6 .063 PO NR 900489 DIM 11 X 3 INCHES.  FABBED SHIM FROM 7075-T6 .100 PO NR 9911586 DIM 11 X 1 INCHES.  FABBED FILLER FROM 7075-T6 .050 PO 9001417 DIM 2.5 X 1 INCHES, IAW B727 SRM 53-10-2 AN 51-40-3 FIG 3.  ALODINED AN PRIMED PART REPAIR IAW B727 SRM 51-10-2 AND INSTALLED FRAME REPAIR IAW B727 SRM 51-40-3 FIG 3 AND 51-30-2.
